If you need an accessible version of this item please contact JSTOR User Support

On the Lefschetz Number and the Euler Class

Robert F. Brown
Transactions of the American Mathematical Society
Vol. 118 (Jun., 1965), pp. 174-179
DOI: 10.2307/1993952
Stable URL: http://www.jstor.org/stable/1993952
Page Count: 6
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
On the Lefschetz Number and the Euler Class
Preview not available

Page Thumbnails

  • Thumbnail: Page 
174
    174
  • Thumbnail: Page 
175
    175
  • Thumbnail: Page 
176
    176
  • Thumbnail: Page 
177
    177
  • Thumbnail: Page 
178
    178
  • Thumbnail: Page 
179
    179